# SDR DALA2024080807903

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,579 hours, 11,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 ECAM DOOR L AFT CABIN LIGHTING UP. CORRECTIVE ACTION: REPLACED PROX SENSOR PER A330 AMM 52-71. OK FOR SERVICE. (0489737)
